Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Masturbation, stomach pain, indigestion, weakness, memory loss, insomnia. Treatment?

I was use to do Masturbation twice a 20 days a month for 5 years continue. Now at 23 i am suffering from stomach diseases like indigestion, enlargement of stomach and weakness in body like my hand become thinner from joints, eyes are put inside, memory loss , hair loss , insomnia etc. so my qt is how can i overcome from this? and how much time it will take to bring back my health to normal position.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

well masturbation as such do not lead to these symptoms what u have narrated. however in common public its a myth to relate any weakness to sexual excesses as in older Ayurveda texts and homeopathy weakness is associated with excessive seminal loss or disturbances of four humor. But from your symptoms it appears that you might be having guilt regarding masturbation in youth which needs to be overcome and also start having health lifestyle of proper sleep plenty of water and proper diet plan as per ur caloric requirement which would help you to great deal. also meditation and avoiding excessive passion and diverting to healthy mental exercises and work will benefit. for weakness and other symptoms you can also take homeopathy which is quite effective in such conditions.
hope you have speedy recovery
dr yogesh sabnis
Answered: Mon, 1 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor